# SDR DXTA2022121476160

- Difficulty date: December 13, 2022
- Submitted: December 14, 2022
- Operation: Air carrier
- Aircraft: N658QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605665
- Aircraft time: 14,113 hours, 10,889 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 991904028
- Condition: Defective
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR AISLE LIGHTS FROM SEAT 5 TO CABIN DOOR IS VERY DIM AND NOT SUFFICENT FOR EMERGENCY AISLE LIGHTING.  REMOVED AND REPLACED FWD CABIN DROPPED AISLE LIGHTING ASSEMBUES IAW AMM 33-20-04. OPS CHECKED GOOD.
